RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2002, Volume 75, Issue 8, Pages 499–504 (Mi jetpl3094)  

This article is cited in 1 scientific paper (total in 1 paper)

METHODS OF THEORETICAL PHYSICS

Problem of a billiard in symmetric coordinates

S. V. Naydenova, V. V. Yanovskiia, A. V. Turb

a Institute for Single Crystals, National Academy of Sciences of Ukraine, Kharkov
b Centre d'Etude Spatiale des Rayonnements

Abstract: Billiards are an important geometric model in nonlinear physics. A dynamical description of a billiard in symmetric coordinates is proposed. The topological structure of a symmetric phase space and geometric criteria for the stochasticity of billiard systems are determined.

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2002, 75:8, 426–431

Document Type: Article
PACS: 05.45.-a, 05.45.Ac, 05.45.Pq, 05.45.Mt
Received: 12.11.2001
Revised: 19.02.2002

Citation: S. V. Naydenov, V. V. Yanovskii, A. V. Tur, “Problem of a billiard in symmetric coordinates”, Pis'ma v Zh. Èksper. Teoret. Fiz., 75:8 (2002), 499–504; JETP Letters, 75:8 (2002), 426–431

Citation in format AMSBIB
\Bibitem{NayYanTou02}
\by S.~V.~Naydenov, V.~V.~Yanovskii, A.~V.~Tur
\paper Problem of a billiard in symmetric coordinates
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2002
\vol 75
\issue 8
\pages 499--504
\mathnet{http://mi.mathnet.ru/jetpl3094}
\transl
\jour JETP Letters
\yr 2002
\vol 75
\issue 8
\pages 426--431
\crossref{https://doi.org/10.1134/1.1490016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039482864}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl3094
  • http://mi.mathnet.ru/eng/jetpl/v75/i8/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Naydenov, D. M. Naplekov, V. V. Yanovskii, “New mechanism of chaos in triangular billiards”, JETP Letters, 98:8 (2013), 496–502  mathnet  crossref  crossref  isi  elib
  • Письма в Журнал экспериментальной и теоретической физики Pis'ma v Zhurnal Иksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:81
    Full text:24
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019